Very bad mood from Botox - please help me, anything to rid of it quickly.

Hi sir , im 43 years old and i have done botox on forehead , around the eyes, and the "11 lines" between the eyebrows for 4 weeks ago . i faced many prblem i wish i didnt do botox .i faced problem in my eyes , unfortanately the dr has told me you have pressure in eye and im following now with speacilised in Ophthalmologists .and headeaches . Please help me how to rid off this botox allergan. as soon as possible . please advise me anything to return same before quickly .im in very very bad mood

Doctor Answers 4

Botox and bad side effects

I am so sorry for your bad experience with Botox.  Unfortunately there is nothing to do to remove the Botox sooner.  It will dissipate within the next few months.  In the meanwhile I would consult a neurologist to ascertain why you had such a severe reaction.

Bad mood from Botox

Sorry about your botox experience.  Botox treatments cannot be reversed, treatments generally last for about three months.  Unfortunately you will need to wait for the botox to wear off.  Best of luck

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 427 reviews

Botox experience

Sorry for your Botox experience. Unfortunately, time will be the best medicine, and it will take approximately two more months. Sadly, your case shows the importance of going to an experienced and expert physician injector.

Kris M. Reddy, MD, FACS
West Palm Beach Plastic Surgeon
4.5 out of 5 stars 36 reviews

Very bad mood from Botox - please help me, anything to rid of it quickly.

Sorry about your Botox experience. Unfortunately, there is nothing that will remove the Botox other than time. It will take about 2 more months for your Botox to wear off. Thank you for sharing your concerns. Best wishes

Gregory Park, MD
San Diego Plastic Surgeon
5.0 out of 5 stars 158 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.